Yep, snappy started a similar thread in April, "Weight GAIN with crohn's?" http://www.healingwell.com/community/default.aspx?f=17&p=1&m=1106134
Here's another from March, "Remicade and weight gain!!! Need info" http://www.healingwell.com/community/default.aspx?f=17&m=1064296&g=1064870#m1064870
I've heard of many folks (on other forums: IBD, spondylitis & arthritis, etc) who gained weight after starting the anti-tnf meds. It's great if/when the meds work, but definitely not fun to have added weight!
I guess I wasn't very clear in my post above. The two threads I pasted above include the links to some studies that show the anti-tnf-alpha medications have caused weight gains in some patients. But here are those studies: (the last two are the ones Ides posted a couple of months ago.)
ACG: Weight Gain with Infliximab in Crohn's Disease Confirmed but Not Explained http://www.medpagetoday.com/MeetingCoverage/ACG/tb/6976
Prospective assessment of body weight, body composition, and bone density changes in patients with spondyloarthropathy receiving anti-tumor necrosis factor-alpha treatment. http://www.ncbi.nlm.nih.gov/pubmed/18381782?ordinalpos=3&itool=EntrezSystem2.PEntrez.Pubmed.Pubmed_ResultsPanel.Pubmed_RVDocSum
Anti-tumour necrosis factor-alpha therapy increases body weight in patients with chronic plaque psoriasis: a retrospective cohort study. http://www.ncbi.nlm.nih.gov/pubmed/18005022?ordinalpos=6&itool=EntrezSystem2.PEntrez.Pubmed.Pubmed_ResultsPanel.Pubmed_RVDocSum